# SDR SWAA2023100507454

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N8748Q
- Make and model: Boeing 737-8
- Aircraft serial: 61871
- Aircraft time: 8,077 hours, 3,553 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE; ESCAPE SLIDE GIRT IS A NOT ATTACHED TO THE BACKING PAN SHELF<[01] SECURED THE FORWARD ENTRY DOOR SLIDE GIRT TO THE BACK PAN SHELF REF MT 825-PRD-01-01
